Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

List Of Hiv Drugs And Side Effects

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Side Effects of HIV Drugs

Table of Contents Side Effects and HIV Drugs Knowing About Side Effects Can Help Women and Side Effects Milder Side Effects More Serious Side Effects Other Possible Side Effects Side Effects or Toxicities During Pregnancy Taking Care of Yourself Side Effects and HIV Drugs Over the years, many HIV drugs have been developed that help people livelonger, healthier lives. Like all drugs approved by the US Food and...
Ask the Experts

street drugs adverse side effects with hiv drugs.

Dr Bob,My Friends and I are going to palm springs in October,we are planning to take an ecstasy.We rarely take the drug and don't plan to make a habit of it.None of use are taking Protease Inhibitors; but all of us take Sustiva and viramune...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi Guys,Hopefully you were at my talk on Sex, Drugs and Rock & Roll the other night. We covered this topic in detail. I would be delighted to review that information with you but we are devoting this forum exclusively to issues of fatigue and... Read more »

street drugs - adverse side effects with hiv drugs

My Friends and I are going to palm springs in October, we are planning to take an ecstasy. We rarely take the drug and don't plan to make a habit of it. None of use are taking Protease Inhibitors; but all of us take Sustiva and viramune along...
Cal Cohen, M.D., M.S.

Response from Cal Cohen, M.D., M.S.

Harvard Medical School
Well, sorry to hear its been a bad year... and hope you have a good time. Without too much regret the next morning...As for drug interactions -- the expected interactions between either Sustiva or Viramune would be to decrease the level by some... Read more »

Unusual side effects of hiv drugs

I am a 40 year old female, and have been diagnosed HIV positive for 10 years. I am currently taking 2 protease inhibiters and two antiretroviral drugs. I have been experiencing body fat re-distribution and what I consider severe neuropathy numbness...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
You don't mention which drugs you are taking or what your general HIV status is. The drugs most likely to cause neuropathy are the "d" drugs= ddC, D4T, and ddI. The neuropathy can be treated with Neurontin or Elavil and perhaps high... Read more »

Side effect of hiv drugs

When ever i missed my pill i get very painful boils in my armpits...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It would be unlikely, though possible, for the occasional missed dose of HIV medications to cause prompt swelling of boils in arm pit (axillary) area. Often boils in that area are due to infected sebaceous cysts which sometimes have to be opened-cut... Read more »
Connect With Others

HIV side effects? (heart attacks & seizures)

Posted by Carrie, 1 Reply
I'm starting to post more here, and hope I'm not bothering anyone by it. I'm just looking to get further educated.

Anyways, my 33 year old boyfriend is pos and I who am 27 are neg. We've been talking about having a baby (in another post) but another... Read more »

Isentress Drug - Side Effects?? HELP

Posted by design36, 1 Reply
I have been taking Isentress for about a month...Adnormal dreams, Insomnia, Excessive fatique have been side effects and seem to be ones for a lot of people. Does anyone have experience with this drug? Did the side effects get better? How long... Read more »

Thai-Chinese Anti-HIV drug 89% effective oppinions

Posted by Anonymous
I've just read this news and I woud like to hear your opinions about it here is the link:

http://news.xinhuanet.com/english/2004-12/13/content_2328760.htm Read more »

long term side effects

Posted by Anonymous, 1 Reply
It would be interesting to hear from anyone that has been on antivirals for a long time(more than 4 years continously)that have minimal or NO side effects. Physical(appearence wise as well as internal) IF anyone out there falls into this catagory... Read more »